您当前的位置:
首页 >
文章列表页 >
Conditions for Bounded Closed and Convex Sets to Have a Unique Completion in Banach Spaces
更新时间:2026-08-31
    • Conditions for Bounded Closed and Convex Sets to Have a Unique Completion in Banach Spaces

    • Vol. 22, Issue 3, Pages: 121-126(2017)
    • DOI:10.15938/j.jhust.2017.03.022    

      CLC: O189.11
    • Published:2017

    移动端阅览

  • JI Dong-hai, GAO Yue-jie. Conditions for Bounded Closed and Convex Sets to Have a Unique Completion in Banach Spaces[J]. 2017, 22(3): 121-126. DOI: 10.15938/j.jhust.2017.03.022.

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

656

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

The Condition (dc) in Banach Spaces
Intelligent Optimization Control Strategy for Chaos in Gear Systems with Slight Pitting Corrosion
Temperature Prediction Method Based on WTConv-Informer with Frequency Enhanced Channel Attention
Deep Learning Method for Semi-supervised Vessel Segmentation
Breakdown Mechanism of Epoxy Nanocomposites at Different Temperatures

Related Author

JI Dong-hai
LIU Ying
TONG Xin-xin

Related Institution

School of Applied Sciences, Harbin University of Science and Technology
0